PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2004 | 2 | 2 | 177-190
Tytuł artykułu

Hochschild Cohomology of skew group rings and invariants

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let A be a k-algebra and G be a group acting on A. We show that G also acts on the Hochschild cohomology algebra HH ⊙ (A) and that there is a monomorphism of rings HH ⊙ (A) G→HH ⊙ (A[G]). That allows us to show the existence of a monomorphism from HH ⊙ (Ã) G into HH ⊙ (A), where à is a Galois covering with group G.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
2
Numer
2
Strony
177-190
Opis fizyczny
Daty
wydano
2004-04-01
online
2004-04-01
Twórcy
autor
autor
Bibliografia
  • [1] I. Assem: Algèbres et modules. Enseignement des Mathématiques, Les Presses de l'Université, d'Ottawa, Masson, 1997.
  • [2] R. Berger: Koszulity for nonquadratic algebras, J. Algebra, Vol. 239, (2001), pp. 705–734. http://dx.doi.org/10.1006/jabr.2000.8703
  • [3] K. Bongartz and P. Gabriel: “Covering spaces in Representation-Theory”, Invent. Math, Vol. 65, (1982), pp. 331–378. http://dx.doi.org/10.1007/BF01396624
  • [4] C. Cibils and M.J. Redondo: Cartan-Leray spectral sequence for Galois coverings of categories, preprint.
  • [5] M. Cohen and S. Montgomery: “Group-graded rings, smash products, and group actions”, Trans. Amer. Math. Soc., Vol. 279, No. 1, (1984), pp. 237–258. http://dx.doi.org/10.2307/1999586
  • [6] W. Crawley-Boevey and M.P. Holland: “Noncommutative deformations of Kleinian singularities”, Duke Math. J., Vol. 92, (1998), pp. 605–635. http://dx.doi.org/10.1215/S0012-7094-98-09218-3
  • [7] K. Erdmann and N. Snashall: “On Hochschild cohomology of preprojective algebras II”, J. Algebra, Vol. 205, (1998), pp. 413–434. http://dx.doi.org/10.1006/jabr.1997.7329
  • [8] K. Erdmann and N. Snashall: “Preprojective algebras of Dynkin type, periodicity and the second Hochschild cohomology”, In: CMS Conf. Proc.: Algebras and Modules, II. Geiranger, 1998, Vol. 24, AMS, 1998, pp. 183–193.
  • [9] M. Gerstenhaber: “On the deformation of rings of algebras”, Ann. Math., Vol. 79, (1964), pp. 59–103. http://dx.doi.org/10.2307/1970484
  • [10] E. Green: “Graphs with relations, coverings and group-graded algebras”, Trans. Amer. Math. Soc., Vol. 279, No. 1, (1983), pp. 297–310. http://dx.doi.org/10.2307/1999386
  • [11] E. Green, R. Martinez-Villa, E.N. Marcos and P. Zhang: “D-Koszul algebras”, to appear in J. Pure and Appl. Algebra.
  • [12] E. Green, E.N. Marcos and O. Solberg: “Representation and almost split sequences of Hopf algebras”, In: CMS Conf. Proceedings: Representation theory of algebras, Cocoyoc, Mexico, August 22–26, 1994, Vol. 18, AMS, Providence, 1996.
  • [13] D. Happel: “Hochschild cohomology of finite-dimensional algebras”, In: Séminaire d'Algèbre P. Dubreil et M.-P. Malliavin, 39ème Année, Lecture Notes in Math, Vol. 1404, Springer-Verlag, 1989, pp. 108–126.
  • [14] H. Lenzing: “Curve singularities arizing from the representation theory of tame hereditary algebras”, In: Rep. Theory I. Otawa, 1984, Lecture Notes in Math, Vol. 1177, Springer-Verlag, 1986, pp. 199–231.
  • [15] E.N. Marcos: Singularidades, Módulos sobre álgebras de Artin e álgebras de Hopf, Tese de Livre-Docencia, IME-USP, São Paulo, Brasil, 1996.
  • [16] R. Martinez-Villa: “Skew group algebras and their Yoneda algebras”, Mathematical Journal of Okayama Univ., Vol. 43, (2001), pp. 1–16.
  • [17] R. Martínez-Villa and J.A., de la Peña “The universal cover of a quiver with relations”, J. Pure Appl. Algebra, Vol. 30, (1983), pp. 277–292. http://dx.doi.org/10.1016/0022-4049(83)90062-2
  • [18] I. Reiten and M. Van Den Bergh: “Two-dimensional tame and maximal orders of finite representation type”, Mem. Amer. Math. Soc., Vol. 80, (1989).
  • [19] J. Rickard: “Morita theory for derived category 1”, J. London Math. Soc., Vol. 39, (1989), pp. 436–456.
  • [20] C.A. Weibel: An introduction to homological algebra, Cambridge Studies in Advanced Mathematics, Vol. 38, Cambridge University Press, Cambridge, 1994.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02476538
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.